# SDR AALA201808169013

- Difficulty date: August 14, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- Aircraft time: 14,814 hours, 5,655 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR FLASHLIGHT WAS  INOPERATIVE.  REPLACED THE FLASHLIGHT BATTERY IAW AMM 25-65-00, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
